Solvable Cases of the Decision Problem

Amsterdam: North-Holland Pub. Co. (1954)
Abstract This article has no associated abstract. (fix it)
Keywords Logic, Symbolic and mathematical
Categories (categorize this paper)
Call number BC135.A3
ISBN(s) 0720422019  
DOI 10.2307/2964059
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,433
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Michael Deutsch (1991). Reduktionstyp und Spektrale Darstellung Mit Dem Präfix. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (18):273-288.
Bahareh Badban & Jaco van de Pol (2005). Zero, Successor and Equality in BDDs. Annals of Pure and Applied Logic 133 (1-3):101-123.

View all 10 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

6 ( #533,192 of 1,924,984 )

Recent downloads (6 months)

2 ( #308,471 of 1,924,984 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.